# SDR SWAA2022080233379

- Difficulty date: July 24, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 27,554 hours, 12,745 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD LOWER FLAP I/B EDGE HAS DELAMINATION / [01] REMOVE SEAL INB EDGE FOR ACCESS TO REPAIR IRW SRM-51-40-02;[02] PERFORMED VISUAL INSPECTION AND TAP TEST INSPECTION AT RIGHT WING O/B FLAP LOWER AND UPPER SKIN I/B EDGE DELAMINATION FOUND. REF B737-700 NDT PART 1 51-05-01 PARAGRAPH 5. TAP TEST TOOL ST8842.;[03] REMOVED DAMAGED AREA CUT OUT LOWER SKIN OF 8''X6.5'' AND UPPER SKIN OF 6''X5'';NO CORE DAMAGED. REF B737-700 SRM 51-70-10-2R-0 PARAGRAPH 7.;[04] PERFORMED DRY OUT AT REPAIR AREA FOR 1HRS 150F. REF B737-700 SRM 51-70-10-2R-0 PARAGRAPH 7 (3).;[05] VERIFIED 2;3;AND 4;COMPLETE;[06] FABRICATE BOTH FILLERS AND DOUBLERS FOR UPPER AND LOWER DAMAGE AREAS ;CLEANED PARTS WITH BOEGEL AC130;AND APPLIED ADHESIVE PRIMER BR127 ASPER B737 SRM 51-70-10-2R-4;[07] VERIFIED 6;OK TO INSTALL REPAIR.;[08] REPAIRED DELAMINATION ON RIGHT WING O/B T/E FLAP LOWER AND UPPER I/B EDGE WITH A PERMANENT HOT BOND REPAIR AS PER B737 SRM 51-70-10-2R-4; MATERIALS USED PO#1424645; PO#1497651; PO#1765418 AND PO#1766641;[09] PERFORMED TAP TEST ON REPAIRED AREA; FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[10] PRIMED AND TOP COAT REPAIRED AREA AS PER B737 AMM 51-21-99-300-802 ; MATERIALS USED PO#1758674 AND PO#1764903;[11] VERIFIED 8;9;AND 10;OK TO REINSTALL SEAL REMOVED IN STEP 1.;[12] INSTALLED SEAL ON INB EDGE OF R/H O/B FLAP IRW SRM-51-40-02;[13] VERIFIED 12;COMPLETE
